# SDR SWAA2017121918510

- Difficulty date: November 1, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 115A3758
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PANEL SUPPORT BEAM CRACKED AT ORSS. 287.    R & R THE SUPPORT BEAM IAW SRM AND DWG.
